MathSciNet Relay Station
MathSciNet bibliographic data
MR2784357 (2012c:60194) 60J45 (05C22 05C90 60K99)
Huang, Xueping Stochastic incompleteness for graphs and weak Omori-Yau maximum principle. J. Math. Anal. Appl. 379 (2011), no. 2, 764–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement